Skip to content
My WebMD Sign In, Sign Up
Nuva Ring Depression, help?
avatar
An_246951 posted:
I just started the nuva ring, and when I had it in my mood was normal and everything was fine. On Monday, though, I took it out because I needed to start my period and I'll put a new one in this next Monday. All of a sudden my mood changed - I'm depressed for no reason, and I get the weirdest cravings. I'm hoping when I put in a new ring my mood will go back to normal, has this happened to anybody else?
Reply
 
avatar
iceechic responded:
My experience with the nuva ring were horrible not only did the mood swings drive me crazy, I also had intense burning during intercourse with it. I gave it up and went to the pill. I hope that your body may regulate to the hormones in the ring but mine did not.


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
5 of 7 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website